# SDR UIEA2020113002475

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,761 hours, 18,344 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING.  REPEAT WRITE UP.  PERFORMED BITE TEST OF APU ECU 49-11 FT 987, NO FAULTS NOTED.  APU START TEST 49-11-00-201 NORMAL AT THIS TIME.
